# SDR 2002FA0001257

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N41MF
- Make and model: Amtr LANCAIR
- Engine: Cont IO550G
- System (JASC): 2434 · DC Generator-Alternator
- Part: Nut
- Condition: Separated
- Location: Alternator Shaft
- Part time: 141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT SECURING ALTERNATOR DRIVE GEAR CAME OFF.  GEAR SUBSEQUENTLY FELL OFF OF ALTERNATOR SHAFT DAMAGING INTERNAL ENGINE GEARS.
